RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Reine Angew. Math., 2019, Volume 753, Pages 239–267 (Mi jram4)  

Calabi-Yau and fractional Calabi-Yau categories

Alexander Kuznetsovabc

a Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin Str., Moscow 119991
b The Poncelet Laboratory, Independent University of Moscow
c Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Moscow, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 15-01-02164
15-51-50045
Simons Foundation
The author was partially supported by the Russian Academic Excellence Project 5-100, by RFBR grants 15-01-02164, 15-51-50045, and by the Simons foundation.


DOI: https://doi.org/10.1515/crelle-2017-0004


Bibliographic databases:

ArXiv: 1509.07657
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jram4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019